# SDR REXA200900090

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 12,722 hours, 10,492 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1234
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT ZERO ON GROUND.  PERFORMED T/S PER BOMBARDIER FIM REV 39, IAW AD2009-06-12 PARA (H) (6) (I).  PER AMOC DATED MARCH 27TH, 2009 AND PA AD 27-052C.  REMOVED AND REPLACED FLAP PDU IAW AMM 27-52-01.  OPS GOOD OK FOR SERVICE.
